American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF

[2] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information   
View Article: PDF

[3] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pamela Gorkin and Raymond Mortini. Norms and essential norms of linear combinations of endomorphisms. Trans. Amer. Math. Soc. 358 (2006) 553-571. MR 2177030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Blecher and Krzysztof Jarosz. Isomorphisms of function modules, and generalized approximation in modulus. Trans. Amer. Math. Soc. 354 (2002) 3663-3701. MR 1911516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Krzysztof Jarosz. Linear maps determining the norm topology. Trans. Amer. Math. Soc. 353 (2001) 723-731. MR 1804514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. M. Aron, P. Galindo, D. García and M. Maestre. Regularity and Algebras of Analytic Functions in Infinite Dimensions. Trans. Amer. Math. Soc. 348 (1996) 543-559. MR 1340167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takahiko Nakazi and Takanori Yamamoto. A lifting theorem and uniform algebras . Trans. Amer. Math. Soc. 305 (1988) 79-94. MR 920147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Osamu Hatori. Range transformations on a Banach function algebra . Trans. Amer. Math. Soc. 297 (1986) 629-643. MR 854089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Krzysztof Jarosz. Finite codimensional ideals in function algebras . Trans. Amer. Math. Soc. 287 (1985) 779-785. MR 768740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. Glicksberg. The strong conclusion of the F. and M. Riesz theorem on groups . Trans. Amer. Math. Soc. 285 (1984) 235-240. MR 748839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Glicksberg. Spectra of invariant uniform and transform algebras . Trans. Amer. Math. Soc. 277 (1983) 381-396. MR 690058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takahiko Nakazi. Hardy spaces and Jensen measures . Trans. Amer. Math. Soc. 274 (1982) 375-378. MR 670939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frederick M. Goodman. Non-quasi-well behaved closed $\ast $-derivations . Trans. Amer. Math. Soc. 264 (1981) 571-578. MR 603782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Benjamin B. Wells. Algebras of Fourier transforms with closed restrictions . Trans. Amer. Math. Soc. 260 (1980) 631-636. MR 574805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Globevnik. Analytic extensions and selections . Trans. Amer. Math. Soc. 254 (1979) 171-177. MR 539913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John T. Daly and Philip B. Downum. A Banach algebra of functions with bounded $n$th differences . Trans. Amer. Math. Soc. 223 (1976) 279-294. MR 0425616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. E. Johnson. Norming $C(U)$ and related algebras . Trans. Amer. Math. Soc. 220 (1976) 37-58. MR 0415326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald Sarason. Functions of vanishing mean oscillation . Trans. Amer. Math. Soc. 207 (1975) 391-405. MR 0377518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul S. Muhly. Function algebras and flows. IV . Trans. Amer. Math. Soc. 203 (1975) 55-66. MR 0493358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eric P. Kronstadt. Interpolating sequences in polydisks . Trans. Amer. Math. Soc. 199 (1974) 369-398. MR 0417451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony G. O’Farrell. Density of parts of algebras on the plane . Trans. Amer. Math. Soc. 196 (1974) 403-414. MR 0361795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hugh E. Warren. Analytic equivalence among simply connected domains in $C(X)$ . Trans. Amer. Math. Soc. 196 (1974) 265-288. MR 0358349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Otto B. Bekken. Rational approximation on product sets . Trans. Amer. Math. Soc. 191 (1974) 301-316. MR 0379900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard F. Basener. On rationally convex hulls . Trans. Amer. Math. Soc. 182 (1973) 353-381. MR 0379899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Seymour Z. Ditor. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps . Trans. Amer. Math. Soc. 175 (1973) 195-208. MR 0312228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. W. Bartelt. Approximation in operator algebras on bounded analytic functions . Trans. Amer. Math. Soc. 170 (1972) 71-83. MR 0361791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2